# SDR DALA2019111296588

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1351261) DURING INSPECTION FOUND CORROSION ON BEAMS STA 986 STA LBL 60 AND RBL 60 AT W2. BEAM STA 986 STA LBL 60 AND RBL 60 AT W2 WAS REPAIRED PER B-737/800 ERA 582867-14 REV ORIG AND ETI-37-19-343 REV 1.
